Header menu link for other important links
X
Analytical approximate solution for fractional heat-like and wave-like equations with variable coefficients using the decomposition method
Published in Elsevier BV
2005
Volume: 165
   
Issue: 2
Pages: 459 - 472
Abstract
The time fractional heat-like and wave-like equations with variable coefficients are obtained by replacing the first order and second order time derivative by a fractional derivative of order α, 0 < α ≤ 2. The applications of the decomposition method were extended to derive analytical solutions in the form of a series with easily computed terms for these generalized fractional equation. Some examples are presented to show the efficiency and simplicity of the method. © 2004 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier BV
ISSN00963003
Open AccessNo